A 23-year-old female asked:
I have stopped taking my crohn's medication (methotrexate)i was suffering severe side effects. i'm still incredibly sick & wondering when it will stop?
2 doctor answers • 2 doctors weighed in
Dr. Eduardo Ibarguen-secchiaanswered
Pediatric Gastroenterology 40 years experience
Could be Crohn's: Some of the most common side effects can be similar to symptoms of crohn's. These include mouth sores, fever, diarrhea, blood in your stools, body aches and abdominal pain. You may want to check with your doctor and make sure this is not a flare up of your disease.
5.5k viewsAnswered >2 years ago
Dr. John Edmisonanswered
Gastroenterology 21 years experience
See doctor: There are many medications available for treatment of crohns. If you cannot tolerate methotrexate, talk to your doctor. Another medication could be tried.
5.4k viewsAnswered >2 years ago
Last updated Dec 9, 2012
People also asked
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.